# SDR SIMA20150720003

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,684 hours, 25,321 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS CREW REPORTED PAX DOOR HARD TO OPEN.  LUBRICATED MAIN PAX DOOR IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD.
